MAUDE Adverse Event Report: EXACTECH, INC. INSET PATELLA 26MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. INSET PATELLA 26MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-05-26
Medical Device Problem Codes Naturally Worn (2988); Lack of Effect (4065)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 204-34-04 - fluted stem extension 40l x 14 mm: (b)(6), 204-64-88 - tibial augment block 1/2-sz 4 11mm rllm: (b)(6), 208-04-44 - trap tray, offset beta cem., sz 4f/4t: (b)(6), 234-02-04 - optetrak asy,ps cemented femoral, sz 4: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported a 69 yo male patient, who had a left tka, underwent a revision procedure, approximately 16 years 4 months post the initial procedure.The patient presented to the surgeon¿s office with complaints of stiffness from swelling, pain, and dissatisfaction with their left total knee.Decreased motion was present.The patient was scheduled for a revision of left tka possible polyethylene swap vs.Femoral component revision.The patient had revision surgery and underwent a tibial poly implant swap and patella implant swap.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.X-ray images were provided.The explanted devices are not available for return.They were discarded by the hospital.Device images were provided.No further information.This is 1 of 2 reports for this event.

Brand Name
INSET PATELLA 26MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key24492072
Report Number1038671-2026-00214
Device Sequence Number10681931
Product Code JWH
UDI-Device Identifier10885862039842
UDI-Public10885862039842
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2012
Device Catalogue Number200-05-26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight102 KG